# SDR A6WA200940603

- Difficulty date: September 17, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT, LWR SILL CRACKED AT STOW FLAP BRAKET LOCATION (LENGTH .500").  REPAIRED IAW REO 53-61-174, REV NC AT CARGO DOOR SILL AT STOW FLAP BRACKET.  (K)
